Alert archive / New Hampshire / River Flood Warnings in 2014
River Flood Warning 39, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Jun 26, 2014, 10:04 AM EDT for Carroll County, New Hampshire. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 10:04 AM EDT (14:04 UTC)
- Expired
- Jun 26, 2014, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, NH
The radar
The Portland,ME radar (KGYX), 69 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saco River near Conway (CNWN3). The gauge peaked at 9.26 ft at Jun 26, 2014, 12:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01064500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
353 WGUS41 KGYX 261404 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 1004 AM EDT THU JUN 26 2014 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY .HEAVY RAIN FROM LAST NIGHT HAS PUSHED THE SACO RIVER AT CONWAY TO FLOOD LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC003-270000- /O.NEW.KGYX.FL.W.0039.140626T1404Z-140627T0000Z/ /CNWN3.1.ER.140626T1335Z.140626T1345Z.140626T1800Z.NO/ 1004 AM EDT THU JUN 26 2014 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SACO RIVER AT CONWAY * FROM THIS MORNING UNTIL THIS EVENING. * AT 09AM THURSDAY THE STAGE WAS...9.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. && LAT...LON 4415 7131 4420 7115 4384 7077 4378 7093 $$
1 follow-up statement
839 WGUS81 KGYX 261909 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 309 PM EDT THU JUN 26 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-261939- /O.CAN.KGYX.FL.W.0037.000000T0000Z-140627T0246Z/ /WOON3.1.ER.140626T0817Z.140626T1030Z.140626T1509Z.NO/ 309 PM EDT THU JUN 26 2014 THE FLOOD WARNING IS CANCELLED FOR THE PEMIGEWASSET RIVER AT WOODSTOCK. * AT 2 PM THE STAGE WAS 7.6 FEET AND SLOWLY FALLING. * FLOOD STAGE IS 9.0 FEET. && LAT...LON 4411 7168 4406 7153 4391 7161 4394 7176 $$ NHC009-270339- /O.EXT.KGYX.FL.W.0038.000000T0000Z-140627T0339Z/ /PLMN3.1.ER.140626T1901Z.140626T1930Z.140626T1939Z.NO/ 309 PM EDT THU JUN 26 2014 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE PEMIGEWASSET RIVER AT PLYMOUTH. * FROM LATE THIS AFTERNOON UNTIL THIS EVENING. * AT 2 PM THURSDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON TO NEAR 13.1 FEET...THEN BEGIN FALLING. && LAT...LON 4395 7176 4394 7160 4364 7154 4363 7171 $$ NHC003-261939- /O.CAN.KGYX.FL.W.0039.000000T0000Z-140627T0000Z/ /CNWN3.1.ER.140626T1335Z.140626T1630Z.140626T1806Z.NO/ 309 PM EDT THU JUN 26 2014 THE FLOOD WARNING IS CANCELLED FOR THE SACO RIVER AT CONWAY. * AT 2 PM THURSDAY THE STAGE WAS 8.8 FEET AND SLOWLY FALLING. * FLOOD STAGE IS 9.0 FEET. && LAT...LON 4415 7131 4420 7115 4384 7077 4378 7093 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Jun 26, 9:22 AM EDT, 42 minutes earlier.
Area forecast discussion, Jun 26, 9:22 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 922 AM EDT THU JUN 26 2014 .SYNOPSIS... A STATIONARY FRONT IS SLOWLY DRIFTING THROUGH THE AREA THIS MORNING AND WILL SHIFT OFFSHORE LATER TODAY. CONDITIONS WILL BE IMPROVING AS THE BACK EDGE OF THE RAIN SHOULD BE COMPLETELY THROUGH THE AREA BY LATE THURSDAY MORNING. HIGH PRESSURE FOLLOWS THE FRONT FOR FRIDAY AND THE WEEKEND. WARMER AND MORE HUMID AIR RETURNS FOR THE FIRST HALF OF NEXT WEEK. ANOTHER FRONT WILL TRY TO PUSH THROUGH THE AREA MIDWEEK AND THIS WILL BE THE FOCUS FOR POSSIBLY SOME THUNDERSTORM ACTIVITY NEXT WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... ---1325Z UPDATE--- PRECIPITATION SHIELD PULLING OFF TO THE NORTH AND EAST WITH DRIER AIR BEGINNING TO WORK ITS WAY INTO THE CWA. IT WILL LIKELY TAKE MOST OF THE DAY FOR THE CLOUDS AND DRIZZLE TO COMPLETELY WORK THEIR WAY OUT OF THE FORECAST AREA. CONDITIONS SHOULD IMPROVE FROM WEST TO EAST AS THE DAY PROGRESSES. HAVE UPDATED THE FORECAST TO ACCOUNT FOR CURRENT TEMPERATURE TRENDS AND TO BRING DOWN POPS JUST A BIT. 630 AM...HAVE DROPPED THE FF WATCH AND ADJUSTED POPS TO MOVE THE SHRA OUT TO THE E QUICKER...BASED ON THE LOCAL MESOSCALE MODELS...RAP/HRRR/WRF. THIS SHOULD REMOVE THE THREAT OF SHRA ACROSS ALL BUT FAR ERN ZONES BY AFTERNOON. ALTHOUGH MODELS DO SUGGEST SOME SHRA POSSIBLE IN CT VLY AND SRN NH AS WEAK CONVERGENCE DEVELOPS BENEATH THE UPPR LVL TROUGH. OTHERWISE LOOK FOR VERY GRADUAL IMPROVEMENT TODAY. SOME BREAKS OF SUN MAY POSSIBLE AFTER 5 OR 6 PM. PREVIOUSLY...LOOKS LIKE THE HEAVIEST RAINFALL IS WINDING DOWN THIS AM. HAVE DROPPED THE FFA FOR SRN AREAS...AND EXPECT TO LET IT GO FOR THE REST OF THE CWA BEFORE 8 AM. THE WEAK SFC LOW THAT FORMED ON THE FRONT MAY BE STARTING TO FILL AS MID LVL FRONTOGENESIS WEAKENS AS WELL....SO THE TREND WILL BE LESS HEAVY RAIN OVER THE NEXT FEW HOURS...AND MORE SHRA LATER THIS MORNING INTO THIS AFTERNOON. THE CURRENTLY STATIONARY FRONT WILL BEGIN TO SLIDE SWD AS THE LOW SHIFTS EWD...BUT ANOTHER LOW DEVELOPS ON THE FRONT TO OUR SW...AND THIS WILL KEEP THE CLOUDS AND TH SHRA IN THE AREAS THRU MOST OF THE DAY. FAR NRN ZONES COULD SEE SOME BREAKS OF SUN LATER THIS AFTERNOON...BUT MOST AREAS WILL STAY CLOUDY. WE WILL ALSO GRADUALLY SEE TDS DROP OFF DURING THE DAY...AND GIVEN ALL THE CLOUDS HIGHS WILL BE LIMITED TO THE LOW TO MID 70S IN MOST PLACES. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... COULD SEE A FEW LINGERING SHRA ALONG THE MID COAST THIS EVE...BUT EXPECTING CLEARING ACROSS THE ENTIRE CWA AFTER MIDNIGHT....WITH COOLER AND LESS HUMID AIR SETTLING IN. THE ONLY PROBLEM WILL BE THE DEVELOPMENT OF FOG AS COOL AIR AND GROUND MOISTURE COME TOGETHER. FRIDAY AND SATURDAY LOOK LIKE FINE DAYS AS HIGH PRES BUILDS IN FROM THE NW...WITH MAXES IN THE MID 70S TO LOW 80S AND LOW HUMIDITY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL BE OVERHEAD AND THIS WILL KEEP US DRY AND MILD WITH LIGHT WINDS. BERMUDA HIGH LOOKS TO FINALLY GET ESTABLISHED BY EARLY NEXT WEEK. THIS MEAN HOT AND HUMID AIR WILL BE PUMPED INTO THE AREA...AS HIGH TEMPERATURES WILL RANGE ABOUT 10 DEGREES ABOVE NORMAL. THE WEATHER SHOULD BE FAIRLY QUIET UNTIL MIDWEEK...HOWEVER A FEW THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY UNDER THE MOIST AND UNSTABLE AIR MASS. MODELS ARE HINTING AT A COLD FRONT DROPPING DOWN ON WEDNESDAY AND THIS WOULD KICK OFF THUNDERSTORMS WEDNESDAY AFTERNOON. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... SHORT TERM...LOOK FOR SOME GRADUAL IMPROVEMENT LATER THIS AND THIS AFTERNOON...BUT THAT MAY BE LIMITED TO MVFR...ESPECIALLY AT KPWM/KRKD/KAUG. MAY ALSO SEE A RETURN TO IFR OR LOWER TONIGHT AS WET GROUND LEADS TO FOG. VFR EXPECTED FRI AND SAT. LONG TERM...CONDITIONS MAINLY VFR THROUGH THE PERIOD WITH SOME HAZE AND FOG DURING THE LATE NIGHT PERIODS RESULTING IN LOCAL MVFR CONDITIONS EARLY NEXT WEEK. && .MARINE... SHORT TERM...WATERS WILL REMAIN QUIET THROUGH SATURDAY. LONG TERM...PERSISTENT SOUTHWESTERLY FLOW WILL ALLOW FOR SEAS AND GUSTY WINDS TO INCREASE NEXT WEEK AS THE HEAT POURS INTO THE REGION. SCAS WILL LIKELY BE NEEDED DURING THAT PERIOD. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && POHL
Hazardous weather outlook, Jun 26, 6:51 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 651 AM EDT THU JUN 26 2014 MEZ007>009-012>014-018>028-NHZ001>010-013-014-271000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 651 AM EDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-271000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 651 AM EDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:06 PM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Merrimack, Rockingham, Strafford, Sullivan | 6 hr |
| Jun 26, 12:04 AM EDT | Flash Flood Warning | GYX | Carroll, Coos | 3 hr |
| Jun 26, 12:06 AM EDT | Flash Flood Warning | GYX | Grafton | 3 hr |
| Jun 26, 3:13 AM EDT | River Flood Warning | GYX | Grafton | 19 hr |
| Jun 26, 5:34 AM EDT | River Flood Warning | GYX | Grafton | 18 hr |
Nearby
River Flood Warnings in New Hampshire, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.